Integrable quasiclassical deformations of algebraic curves



Downloads per month over past year

Konopelchenko, Boris and Martínez Alonso, Luis (2004) Integrable quasiclassical deformations of algebraic curves. Journal of physics A: Mathematical and general, 37 (32). pp. 7859-7877. ISSN 0305-4470

[thumbnail of martinezalonso28preprint.pdf]

Official URL:


A general scheme for determining and studying integrable deformations of algebraic curves, based on the use of Lenard relations, is presented. The method is illustrated with the analysis of the hyperelliptic case. An associated multi-Hamiltonian hierarchy of systems of hydrodynamic type is characterized.

Item Type:Article
Additional Information:

©IOP Publishing.
L Martinez Alonso wishes to thank the members of the Physics Department of Lecce University for their warm hospitality. This work was partially supported by DGCYT project BFM2002- 01607 and by the grant COFIN 2002 ‘Sintesi’.

Uncontrolled Keywords:Dispersionless Kp hierarchy; Hamiltonian-structure; Benney equations; Lax equations; Reductions; Limit
Subjects:Sciences > Physics > Physics-Mathematical models
Sciences > Physics > Mathematical physics
ID Code:34373
Deposited On:19 Nov 2015 19:08
Last Modified:10 Dec 2018 15:09

Origin of downloads

Repository Staff Only: item control page